The Dynamics of Social Exclusion : Mathematical Annex

Research output: Contribution to journalArticlepeer-review

27 Downloads (Pure)

Abstract

This Mathematical Annex relates to the article The Dynamics of Social Exclusion published in the International Journal of Social Welfare. The article can be found here https://onlinelibrary.wiley.com/doi/abs/10.1111/j.1468-2397.2006.00417.x
Original languageEnglish
Pages (from-to)280-289
JournalInternational Journal of Social Welfare
Volume15
Issue number4
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'The Dynamics of Social Exclusion : Mathematical Annex'. Together they form a unique fingerprint.

Cite this